# SDR CALA2024072602114

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311332220100
- Condition: Cracked
- Location: Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK HAS 1 EA CRACKED FLOOR WEBS 1 ON CAPT. SIDE. GENERAT ED BY  PER HAECO LCQ NR9298360/36360 REMOVED AND REPLACED WEB IN FLIGHT DECK L/H FR 8-11 IAW A320 SRM 51-72-11. ACCOMPLISHED BY  INSPECTED BY
